MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer

Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer
Model Number Atellica CH 930 Analyzer
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely depressed ammonia (amm) results were obtained on two patient samples on the atellica ch 930 analyzer.The initial results were not reported to the physician.The same samples were repeated on alternate atellica ch 930 analyzer.The repeat results obtained were higher than the initial results and considered correct.The repeat results were reported as correct results to the physician.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding falsely depressed ammonia (amm) results on two patient samples were obtained on the atellica ch 930 analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the analyzer and performed a full auto check, which passed successfully.The cse, then performed automatic and manual alignments on the dilution arm and all mixers.Additionally, the cse removed and replaced the sample mixer paddle, after which the sample mixing performance was found to be within specifications.Furthermore, the cse aligned all mixers and recalibrated the lamp.Siemens is evaluating the event.

Brand Name
Atellica CH 930 Analyzer
Common Device Name
Atellica CH 930 Analyzer
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Manufacturing Limited
registration number: 8020888
chapel lane, swords, co.
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50686109
Report Number2432235-2026-00217
Device Sequence Number16058177
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAtellica CH 930 Analyzer
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown